Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: No appetite after using ADs Eddie Sylvano

Posted by sleepy lizard on September 18, 2002, at 12:42:25

In reply to No appetite after using ADs, posted by Eddie Sylvano on September 18, 2002, at 9:08:11

Yeah, after seven months on ADs (Paxil, Celexa, Effexor, Wellbutrin) I have no appatite. I've gone from 205 to 177 lbs in 7 months. My bones are sticking out. I have stopped the ADs but still have not much appatite. I feel hunger though, I just don't want to eat. I've only been off of the ADs for about two weeks.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sleepy lizard thread:120243
URL: http://www.dr-bob.org/babble/20020914/msgs/120267.html